Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 175, NWS St. Louis, MO

April 6, 2006Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 6, 2006, 10:57 AM CDT for Madison County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 10:57 AM CDT (15:57 UTC)
Expired
Apr 6, 2006, 11:38 AM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Madison County, IL

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 11:10 AM CDTHAIL 0.88Collinsville, ILREPORTED BY COLLINSVILLE POLICE DEPARTMENT OF NICKLE SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 061557
SVRLSX
ILC119-061700-
/O.NEW.KLSX.SV.W.0175.060406T1557Z-060406T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL NOON CDT

* AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GRANITE CITY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLLINSVILLE...
  MARYVILLE...
  GLEN CARBON...
  EDWARDSVILLE...
  TROY...
  MARINE...
  ST. JACOB...
  HIGHLAND...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965

$$

CVKING
4 follow-up statements
000 
WWUS53 KLSX 061558
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CDT THU APR 6 2006

ILC119-061700-
/O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/
MADISON IL-
1058 AM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHERN MADISON COUNTY...

AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
OVER PONTOON BEACH...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COLLINSVILLE...MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...
KUHN...ST. JACOB...MARINE AND HIGHLAND.

LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965

$$

CVKING
000 
WWUS53 KLSX 061605
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT THU APR 6 2006

ILC119-061700-
/O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/
MADISON IL-
1105 AM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHERN MADISON COUNTY...

AT 1102 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL OVER PONTOON BEACH...MOVING EAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM 
INCLUDE...COLLINSVILLE...MARYVILLE...TROY...KUHN...FRUIT...ST. 
JACOB...MARINE AND HIGHLAND.

LAT...LON 3878 9013 3867 9018 3867 8961 3899 8965

$$

CVKING
000 
WWUS53 KLSX 061628
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CDT THU APR 6 2006

ILC119-061700-
/O.CON.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/
MADISON IL-
1127 AM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN MADISON COUNTY...

AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
OVER ST. JACOB...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HIGHLAND.

STORM SPOTTERS IN COLLINSVILLE REPORTED NICKEL TO GRAPE SIZE HAIL 
WITH THIS STORM.

LAT...LON 3873 8984 3866 8989 3866 8961 3877 8960

$$

CVKING
000 
WWUS53 KLSX 061638
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT THU APR 6 2006

ILC119-061648-
/O.CAN.KLSX.SV.W.0175.000000T0000Z-060406T1700Z/
MADISON IL-
1138 AM CDT THU APR 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY.

LAT...LON 3873 8984 3866 8989 3866 8961 3877 8960

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:15 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 6, 7:15 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
715 AM CDT THU APR 6 2006

.DISCUSSION...
THE 00Z SHORT-TERM MODELS (TIL SATURDAY NIGHT)...HAVE COME INTO BETTER
AGREEMENT ON THE PARTICULARS OF THE STORM SYSTEM THAT WILL AFFECT
OUR AREA TODAY AND TOMORROW. THE LARGE-SCALE PATTERN IS EXPECTED
TO PERSIST... WITH H500 LONGWAVE DOMINATING CNTRL NORTH
AMERICA...HOWEVER THE EXACT AXIS EXPECTED TO DRIFT A BIT TO THE E
AND DE-AMPLIFY SOME BY THE END OF THE PERIOD. A STRONG SHORTWAVE
IS IN THE PROCESS OF UNDERCUTTING THIS RIDGE OVER THE CNTRL CONUS
ROCKIES AND WILL CONTINUE TO MOV ESEWD INTO THE CNTRL PLAINS BY
LATE TODAY. MODELS ALL SHOW THE /MAIN-EVENT/ TO IMPACT OUR FA THIS
EVENING AS A STRONG VORT MAX ROTATES AROUND UPPER LOW WITH THE
ATTENDANT DIFFLUENCE OUT AHEAD OF IT...BUT THE MODELS ALL NOW SHOW
SOMETHING EXTRA...A WEAKER...BUT STILL RELEVANT...VORT MAX FAINTLY
VISIBLE ON WV IMAGERY OVER THE RED RIVER VALLEY OF OK/TX. THIS
WEAKER VORT MAX IS EXPECTED TO IMPACT OUR AREA DURING THE MIDDAY AND
AFTERNOON HOURS...GIVING THE IMPRESSION THAT THINGS ARE SPEEDING
UP...BUT IT WILL NOT BE THE CASE HERE. THE FINAL PIECE OF THIS
STORM SYSTEM WILL THEN BE SEEN ON FRIDAY...MAINLY THE AFTERNOON...
WHEN CENTER OF THE STORM ITSELF PASSES OVERHEAD. AT THE SURFACE...
LOOK FOR WRMFNT TO CONTINUE TO PRESS NWD THIS MORNING...GOING
Q-STATIONARY ACRS THE MO/IA LINE BY MIDDAY. MUCH OF THE FA WILL
THEN BE IN THE WARM SECTOR OF THE SYSTEM UNTIL DRY LINE PASSES
THRU THIS EVENING AND THE EARLY MORNING HOURS OF FRIDAY. THE COLD
FRONT ITSELF WILL NOT MOVE THROUGH UNTIL FRIDAY...WITH HIGH
PRESSURE THEN IN CONTROL FOR THE WEEKEND. GFS MODEL OVERALL
PREFERRED DUE TO ITS BETTER CONSISTENCY...NOTABLY ON TIMING OF
ALL-IMPORTANT DRY LINE...WHERE OTHER MODELS HAVE COME INTO LINE
WITH IT. MODEL QPF FIELDS FOR THIS EVENING LOOK A BIT ODD...OR
LOW...AS THE CASE MAY BE...BUT THIS MAY BE DUE TO THE DISCRETE
NATURE OF THE PCPN FOR THE EARLY EVENING HOURS...AND MODEL
UNCERTAINTY WHETHER OR NOT IT WILL BE ABLE TO MERGE INTO A SOLID
LINE OR NOT.

FOR TODAY...THE EVENT FROM LAST NIGHT IS NOW IN THE NE PERIPHERY
OF THE FA AND WILL CONTINUE TO MOVE AWAY EARLY THIS MORNING. THIS
WILL LEAVE MUCH OF THE FA HIGH-AND-DRY UNTIL THE VORT MAX TO OUR
SW APPROACHES TOWARDS MIDDAY. MODELS DEFINITELY HAVE LESS
CIN/NEGATIVE AREA TO DEAL WITH THIS PERIOD THAN PREVIOUS RUNS...
AND VORT MAX WILL PROVIDE ADDED BOOST TO LIFT THAT WAS NOT NOTED
IN EARLIER RUNS AS WELL. DUE TO LACK OF NOTICEABLE SURFACE
BOUNDARIES...WENT WITH HIGHEST POPS IN THE N...WHERE MORE ELEVATED
NATURE OF TSRA WILL BE ABLE TO TAKE ADVANTAGE OF LO LEVEL JET
AND WRMFNT ALREADY IN PLACE. AS HAS BEEN THE CASE WITH THE PAST
SEVERAL SYSTEMS OF THIS TYPE...MOS TEMPS HAVE BEEN TOO COOL IN THE
WARM SECTOR...AND THEREFORE WENT WITH THE WARMEST MOS TEMPS MOST
LOCATIONS...SAVE IN THE NRN FA...WHERE PROXIMITY OF FNT AND BETTER
CHANCE FOR RAIN THIS AFTERNOON WILL KEEP TEMPS MORE IN CHECK.

FEEL MOST OF THE SEVERE CHANCES FOR TODAY WILL BE SIMILAR TO WHAT
WAS SEEN LAST NIGHT...WITH MARGINALLY SEVERE HAIL BEING THE MAIN
THREAT.

FOR TONIGHT...DRY LINE WILL PUSH THRU MUCH OF THE FA DURING THIS
EVENING...BUT THE EARLIER CONVECTION FROM TODAY MAY BE ENOUGH TO
DISRUPT AVAILABLE INSTABILITY FOR SURFACE-BASED TSRA. HOWEVER...AT
THIS TIME...FEEL DYNAMICS ALONE SHOULD BE ABLE TO IGNITE TSRA
ALONG DRY LINE IN WRN MO BY LATE AFTERNOON...AND THEN PRESS EWD
INTO CNTRL MO BY EARLY EVENING AND THEN TO THE MS RIVER AND BEYOND
BY LATE EVENING/EARLY OVERNIGHT. CONVECTIVE MODE APPEARS TO BE
DISCRETE SUPERCELLS THRU ABOUT MID EVENING...WITH A TRANSITION TO
A SQUALL LINE THEN EXPECTED. AGAIN...INSTABILITY WILL BE THE MAIN
QUESTION MARK SURROUNDING SEVERE POTENTIAL AS WITH THE OTHER ITEMS
THERE IS DECENT CONFIDENCE ON. SHOULD SEE CLEARING SKIES BY LATE
THIS PERIOD AS DRY SLOT MOVES IN. CLIMO SUGGESTS LEANING TOWARDS
THE WARMER END OF MOS TEMPS AND HAVE DONE SO...WHICH IS ALSO MORE
IN LINE WITH PREVIOUS FORECAST.

FOR FRIDAY...WITH COLD POOL OF AIR ALOFT PASSING OVERHEAD...MID
LEVEL LAPSE RATES WILL BE VERY STEEP WITH VERTICAL TOTALS OVER 30.
YET ANOTHER DISTURBANCE IS EXPECTED TO ROTATE AROUND SRN FLANK OF
UPPER LO AND SHOULD IMPACT MAINLY AREAS TO THE S AND E OF KSTL BY
THE AFTERNOON AS THE HEATING OF THE DAY SHOULD RESULT IN VERY
UNSTABLE AIR. WITH UPPER LEVEL SUPPORT AND A CDFNT SINKING SWD
THRU THE FA...EXPECT DECENT COVERAGE OF TSRA FOR SRN IL. MOISTURE
WILL BE THE MAIN LIMITING FACTOR...AS THE DRY SLOT OF THE SYSTEM
THE PREVIOUS NIGHT EXPECTING TO DO ITS WORK WELL. THE SEVERE
THREAT WILL CONTINUE THIS DAY WITH LARGE HAIL BEING THE PRIMARY
THREAT. WITH CDFNT STRENGTH RESPECTABLE...TEMPS WILL BE TRICKY
THIS PERIOD. FAVORED THE WARMER END OF MOS TEMPS IN THE N AND MORE
OF A MOS BLEND IN THE S...ALTHOUGH WITH LO CLOUDS EXPECTED TO MOVE
IN THE N DURING THE AFTERNOON...ALSO LOOK FOR TEMPS TO FALL.

FOR SATURDAY...AFTER LO CLOUDS EXIT IN THE MORNING...SHOULD BE A
QUIET DAY WITH COOL/MILD TEMPERATURES AND LOW HUMIDITIES. MOS MAX
TEMPS APPEAR INITIALLY TOO COOL...AND WENT A DEGREE OR TWO HIGHER
GIVEN STRONG SUN ANGLE THIS TIME OF YEAR AND GFS TENDENCY TO
OVERDO COOLER AIR COMING DOWN BEYOND DAY 2.

TES

&&

.AVIATION...
FOR THE 12Z TAFS...
OVRNGT ELEVATED CNVTN WHICH ORIGINATED OVR OUR FA WED EVE HAS BCM
FOCUSED ON 85H THETA-E GRADIENT FROM SE IA TO CNTRL IL ATTM...AT
LEAST TEMPORARILY ENDG TSRA THRT AT TAF SITES. HWVR...AS MENTIONED
IN DISC ABV...ALL MDLS ZIP A SHTWV INTO THE AREA BY LT THIS
MRNG...WHICH SHUD REGENERATE A BIT OF PCPN DURG THE LT MRNG AND
ERY AFTN HRS. THIS SHTWV IS DFCLT TO PICK OUT IN STLT
IMAGERY (PSBLY BECAUSE THE EYE IS DRAWN TO THE MAIN TROF) BUT
INCR IN PCPN NOTED ON REGIONAL RDRS FROM NE OK TO N AR CERTAINLY
IMPLIES INCRG UVV. CNVTN WITH THIS FTR SHUD RMN ELEVATED. I MAY
HV OVREMPHASIZED THUNDER IN THIS TIME FRAME BUT DIDNT WANT TO
DOWNPLAY THIS TOO MUCH SINCE MDLS INDICATE THAT AMS WL BCM INCRGLY
UNSTBL EVEN DURG THIS SMWHAT CLIMATOLOGICALLY UNFAVORED TIME OF DAY.
THE MOST INTS CNVTN SHUD STILL OCR LT THIS AFTN AND ERY TNGT AS
MAIN TROF ROTATES INTO E SIDE OF UPR LO...AND TRIED TO EMPHASIZE
THIS TREND IN TAFS BY PLACING MOST INTS CNVTN IN THIS TIME FRAME.
EXACT TIMING AND INTENSITY VRY MUCH DEPENDS UPON LT MRNG/ERY AFTN
PCPN AND RESULTANT IMPACT ON STABILITY.

THINK PREVAILING CONDS WL RMN VFR AT ALL TAF SITES TDA...WITH SCT-
BKN CLDS BTWN 3-7 KFT. IT CERTAINLY APRS THAT FWC AND MAV MOS IS
TOO PESSIMISTIC WITH CIGS...AT LEAST FOR THE NXT 3-6 HRS...SINCE
ONLY MVFR CIGS SHOWING UP ATTM IS STILL OVR E TX/S LA. IT MAY BE
THE LWR CIGS INFERRED BY NGM/GFS MOS MAY BE MORE CORRECT LTR THIS
AFTN...WITH A HVY CU FIELD DVLPG IN WRM SECTOR.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 6, 5:52 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
552 AM CDT THU APR 6 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
552 AM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE LIKELY THROUGH TONIGHT...WITH THE GREATEST
LIKELIHOOD BEING THIS AFTERNOON AND THIS EVENING.

THE LATEST IN A SERIES OF VIGOROUS STORM SYSTEMS WILL IMPACT OUR
AREA...AND WILL COMBINE WITH INCREASING LEVELS OF MOISTURE AND
INSTABILITY TO CREATE A HEIGHTENED THREAT FOR SEVERE WEATHER...
ESPECIALLY LATE THIS AFTERNOON AND THIS EVENING.

SUPERCELLS IS THE EXPECTED CONVECTIVE MODE THROUGH ABOUT MID
EVENING WITH A TRANSITION TO A BROKEN LINE OF THUNDERSTORMS THEN
EXPECTED FOR THE REMAINDER OF THE EVENT BEFORE ENDING OR WEAKENING
SOME TIME DURING THE EARLY MORNING HOURS OF FRIDAY.

LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE
POSSIBLE...WITH THE AREA THAT WILL HAVE THE GREATEST THREAT FOR
TORNADIC STORMS BEING ACROSS CENTRAL AND NORTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO FRIDAY...ESPECIALLY
THE AFTERNOON AND EARLY EVENING HOURS...AS THE MAIN STORM SYSTEM
ROTATES THROUGH AND INTERSECTS WITH A COLD FRONT. SEVERE STORMS
WILL BE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON AND CONTINUE
THROUGH LATE EVENING OR EARLY FRIDAY MORNING.

TES

In the hours before

Local storm report, Apr 6, 5:14 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
514 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             6 S FULTON              38.77N 91.95W
04/05/2006  E0.88 INCH       CALLAWAY           MO   AMATEUR RADIO

            HAIL COVERS THE GROUND.

1005 PM     HAIL             3 SE CHAMOIS            38.65N 91.73W
04/05/2006  E1.75 INCH       OSAGE              MO   PUBLIC

            HAIL COVERS THE GROUND.

1035 PM     HAIL             GRANITE CITY            38.71N 90.13W
04/05/2006  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

1055 PM     HAIL             5 E DRAKE               38.47N 91.37W
04/05/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

1220 AM     HAIL             WASHINGTON              38.55N 91.01W
04/06/2006  E0.75 INCH       FRANKLIN           MO   LAW ENFORCEMENT

&&

TRUETT
Local storm report, Apr 6, 10:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             FIELDON                 39.11N 90.50W
04/06/2006  E1.75 INCH       JERSEY             IL   LAW ENFORCEMENT

            REPORTED BY COUNTY SHERIFF

&&

RPRZYBYLINSKI
Local storm report, Apr 6, 10:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HAIL             KANE                    39.19N 90.35W
04/06/2006  E0.88 INCH       GREENE             IL   TRAINED SPOTTER

            REPORTED BY SEVERE STORM SPOTTER

&&

RPRZYBYLINSKI
Local storm report, Apr 6, 10:48 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     HAIL             CHESTERFIELD            39.26N 90.07W
04/06/2006  E0.75 INCH       MACOUPIN           IL   LAW ENFORCEMENT

            REPORTED BY SPOTTER

&&

RPRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:40 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair36 min
Apr 6, 10:03 AM CDTSevere Thunderstorm WarningLSXJersey42 min
Apr 6, 10:21 AM CDTSevere Thunderstorm WarningLSXMacoupin39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.